# SDR SWAA2022111069357

- Difficulty date: November 10, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N8572X
- Make and model: Boeing 737-8H4
- Aircraft serial: 64251
- Aircraft time: 14,742 hours, 7,356 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY INBOARD FLASHLIGHT INOP.   NEW FLIGHT CREW SAYS FLASHLIGHT IS WORKING.  R&R  BATTERY IN INBOARD EMERGENCY FLASHLIGHT IAW MM 25-64-00. OPS CHECKS GOOD. THIS COMPLETES MEL 25-12-01.
